Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How can I lower my blood sugar ?

I AM 10 YR OLD TPYE 1 DIABETES CHILD TAKING 10 UNIT 30/70 IN MORNING AND 6 UNIT 50/50 IN NIGHT BUT FROM LAST 10 DAYS MY B.S IN 300 AND ABOVE WHAT I WILL DO NOW.25 KG .132cmfrom last 20 months.
Asked On : Sat, 6 Aug 2011
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
  User's Response
hello
it seems that your diabetes control has been lost in a short time. could be due to some infection or change in diet.
you need to see your doctor and adjust the insulin doses to get sugars under control again.
type 1 diabetes is more prone for complications if neglected. so see your doctor soon.
wish you good health.
Answered: Sat, 6 Aug 2011
I find this answer helpful
Diabetologist Dr. Anirban Biswas's  Response
hello chandna,it's good to learn that you are taking care of yourself.
if your b.s was previously o.k. with the same dosage of insulin.then it,s most likely that you are either not following dietary restriction or that you are suffering from some kind of infection or stress.
please consult a doctor and go through routine tests like hemogram ,urine etc.
increase your blood glucose monitoring and take extra units of insulin(increase 2 units at a time),till you acheive your normal b.s.level.thanks
for more details log on to www.totaldiabetescure.blogspot.com
Answered: Sat, 6 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor